An analytical solution for one-dimensional advective–dispersive solute equation in multilayered finite porous media

Xiaolong Shen, Danny Reible

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)657-666
JournalTransport in Porous Media
StatePublished - 2015

Fingerprint Dive into the research topics of 'An analytical solution for one-dimensional advective–dispersive solute equation in multilayered finite porous media'. Together they form a unique fingerprint.

Cite this